# SDR SWIA201437021

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,516 hours, 12,541 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 0788
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  R & R NR 1 SFECU.
